# SDR ASAA2019090730636

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,161 hours, 14,053 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLT #2 FWD FUEL PUMP LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 28-22 TASK 805. FOUND NO FAULTS. OPS TEST GOOD. PERFORMED GOOD INSULATION RESISTANCE CHECK ON #2 FWD BOOST PUMP PER AMM 28-22-00-760-802 AND FIM 28-22 TASK 805. REMOVED CONNECTOR D872 FROM #2 FWD BOOST PUMP PRESSURE SWITCH AND FOUND CONTAMINATION ON CONNECTOR AND PRESSURE SWITCH PER WDM 28-23-11. CLEANED CONNECTOR D872 AND #2 FWD BOOST PUMP PRESSURE SWITCH PER SWPM 20-60-01. CONNECTED D872 TO #2 FWD BOOST PUMP PRESSURE SWITCH PER WDM 28-23-11. PERFORMED GOOD OPS TEST OF #2 FWD FUEL BOOST PUMP PRESSURE SWITCH PER AMM 28-42-11-700-801. PERFORMED GOOD OPS TEST OF #2 FWD FUEL BOOST PUMP PER AMM 28-22-41-710-801. PERFORMED GOOD OPS TEST OF #2 FWD FUEL BOOST PUMP GFI PER AMM 28-22-41-720-802.
